# SDR 07FDEA02607

- Difficulty date: July 25, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6556131
- Condition: Corroded
- Location: Bs 1090
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME STA 1090 CORRODED FWD FACE, OTBD RADIUS BETWEEN STR 19-20R.  REMOVED CORROSION PER EA NRI070450 STEP 1, ROTO PEENED AREA PER EA I070450 STEP 3.  ALODINED AND PRIMED PER EA NR I070450 STEP 4, THIS IS CLASSIFIED AS A MINOR REPAIR.
